# SDR CALA2021100601798

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N47512
- Make and model: Boeing 737-9
- Aircraft serial: 43449
- Aircraft time: 2,070 hours, 792 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Oil Filter
- Part number: NA
- Condition: None
- Location: #2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL FILTER BYPASS ALERT COMES ON INFLIGHT NUM.2 ENGINE SHUTDOWN SCAVENGE SCREENS PER AMM 79-21-04-211-801-G00 AND OIL FILTER PER AMM 79-21-07-000-801-G00 PER TOMC INSTRUCTION. ALL COMPONENTS REMOVED ARE NOT SECURED.
